RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 3, Pages 93–110 (Mi msb8512)  

This article is cited in 2 scientific papers (total in 2 papers)

On the limit distributions of the degrees of vertices in configuration graphs with a bounded number of edges

Yu. L. Pavlov, E. V. Khvorostyanskaya

Institute of Applied Mathematical Research, Karelian Research Centre, RAS, Petrozavodsk

Abstract: A model of a configuration graph on $N$ vertices is considered in which the degrees of the vertices are distributed identically and independently according to the law $\mathbf P\{\xi=k\}=k^{-\tau}-(k+1)^{-\tau}$, $k=1,2,…$, $\tau>0$, and the number of edges is no greater than $n$. Limit theorems for the number of vertices of a particular degree and for the maximum vertex degree as $N,n\to\infty$ are established.
Bibliography: 18 titles.

Keywords: configuration graph, limit distribution, the number of vertices of a particular degree, the maximum vertex degree.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00009
This work was supported by the Russian Foundation for Basic Research (grant no. 13-01-00009).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8512

Full text: PDF file (556 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:3, 400–417

Bibliographic databases:

UDC: 519.175.4
MSC: 05C80
Received: 18.03.2015 and 29.06.2015

Citation: Yu. L. Pavlov, E. V. Khvorostyanskaya, “On the limit distributions of the degrees of vertices in configuration graphs with a bounded number of edges”, Mat. Sb., 207:3 (2016), 93–110; Sb. Math., 207:3 (2016), 400–417

Citation in format AMSBIB
\Bibitem{PavKhv16}
\by Yu.~L.~Pavlov, E.~V.~Khvorostyanskaya
\paper On the limit distributions of the degrees of vertices in~configuration graphs with a~bounded number of edges
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 3
\pages 93--110
\mathnet{http://mi.mathnet.ru/msb8512}
\crossref{https://doi.org/10.4213/sm8512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507485}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207..400P}
\elib{http://elibrary.ru/item.asp?id=25707819}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 3
\pages 400--417
\crossref{https://doi.org/10.1070/SM8512}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376442700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971249424}


Linking options:
  • http://mi.mathnet.ru/eng/msb8512
  • https://doi.org/10.4213/sm8512
  • http://mi.mathnet.ru/eng/msb/v207/i3/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Pavlov, I. A. Cheplyukova, “On the asymptotics of degree structure of configuration graphs with bounded number of edges”, Discrete Math. Appl., 29:4 (2019), 219–232  mathnet  crossref  crossref  isi  elib
    2. Yu. L. Pavlov, “O svyaznosti konfiguratsionnykh grafov”, Diskret. matem., 31:2 (2019), 114–122  mathnet  crossref  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:202
    Full text:13
    References:29
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020